# SDR CA081010006

- Difficulty date: October 2, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Aircraft time: 15,286 hours
- Engine: Pwa PT6A27
- System (JASC): 2731 · Elevator Tab Control System
- Part: Torque Tube
- Part number: C2T29A
- Condition: Cracked
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE 100 HOUR INSPECTION A AME FOUND THE ELEVATOR TRIM TORQUE TUBE TO BE CRACKED, PART WAS REPLACED AND CUSTOMER WAS ADVISED.
